# SDR 2006UALA01689

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 56,403 hours, 33,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Ground Damage
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY JETWAY. REMOVED DAMAGE. FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR.
